VOL. 41 · NO. 4 | 2011
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 41 (4), (2011)
No abstract available
Articles
Romina M. Arroyo
Rocky Mountain J. Math. 41 (4), 1025-1043, (2011) DOI: 10.1216/RMJ-2011-41-4-1025
KEYWORDS: 53C25, 53C30, 22E25
No abstract available
A. Azizi
Rocky Mountain J. Math. 41 (4), 1045-1058, (2011) DOI: 10.1216/RMJ-2011-41-4-1045
KEYWORDS: Prime and primary submodule, radical of submodules, secondary representable modules, special modules, 13C99, 13C13, 13E05, 13F05, 13F15
No abstract available
Massimo Caboara, Sara Faridi
Rocky Mountain J. Math. 41 (4), 1059-1079, (2011) DOI: 10.1216/RMJ-2011-41-4-1059
No abstract available
Paul-Jean Cahen, David E. Dobbs, Thomas G. Lucas
Rocky Mountain J. Math. 41 (4), 1081-1125, (2011) DOI: 10.1216/RMJ-2011-41-4-1081
KEYWORDS: Minimal ring extension, valuation pair, ring of finite fractions, 13B02, 13A15, 13A18, 13B30, 13B21
No abstract available
Peter V. Danchev, Patrick W. Keef
Rocky Mountain J. Math. 41 (4), 1127-1149, (2011) DOI: 10.1216/RMJ-2011-41-4-1127
KEYWORDS: 20K10
No abstract available
Pisheng Ding
Rocky Mountain J. Math. 41 (4), 1151-1156, (2011) DOI: 10.1216/RMJ-2011-41-4-1151
KEYWORDS: 30F99
No abstract available
Shuanping Du, Jinchuan Hou, Zhaofang Bai
Rocky Mountain J. Math. 41 (4), 1157-1172, (2011) DOI: 10.1216/RMJ-2011-41-4-1157
KEYWORDS: Unitary similarity, preserver, 47B49
No abstract available
Andrej Dujella, Bernadin Ibrahimpašić, Borka Jadrijević
Rocky Mountain J. Math. 41 (4), 1173-1182, (2011) DOI: 10.1216/RMJ-2011-41-4-1173
KEYWORDS: Thue equations, simultaneous Pellian equations, continued fractions, 11D59, 11A55
No abstract available
Peng Feng
Rocky Mountain J. Math. 41 (4), 1183-1193, (2011) DOI: 10.1216/RMJ-2011-41-4-1183
KEYWORDS: bifurcation, ‎positive‎ ‎solutions, singular elliptic equation, 34B18, 34C23, 35B05
No abstract available
Nadia J. Gal, James E. Jamison
Rocky Mountain J. Math. 41 (4), 1195-1220, (2011) DOI: 10.1216/RMJ-2011-41-4-1195
KEYWORDS: 46B04, 47A05, 47B38, 47B49
No abstract available
Rodia I. Hadjigeorgiou
Rocky Mountain J. Math. 41 (4), 1221-1239, (2011) DOI: 10.1216/RMJ-2011-41-4-1221
KEYWORDS: Topological algebra, metrizable topological algebra, quasi-plane algebra, algebraically spectral algebra, topologically spectral topological algebra, quasi-inverse closed topological algebra, Mallios topological algebra, $Q$ algebra, advertibly complete algebra, t-acceptable topological algebra, spectrum, Gel'fand map, Gel'fand transform algebra, contraction map, fixed point, quasisquare root, 46H05, 46H20, 46H10, 46H99, 54E35, 54E40, ‎54E50‎, 47H10
No abstract available
James Jamison
Rocky Mountain J. Math. 41 (4), 1241-1245, (2011) DOI: 10.1216/RMJ-2011-41-4-1241
KEYWORDS: isometry, bi-circular projection, bi-contractive projection, $JB^*$ triple, 47B49, 47B37
No abstract available
Emrah Kiliç, Pantelimon Stănică
Rocky Mountain J. Math. 41 (4), 1247-1264, (2011) DOI: 10.1216/RMJ-2011-41-4-1247
KEYWORDS: Second order recurrences, factorization, Chebyshev polynomials, tridiagonal matrix, matrix methods, 11B37, 11C20
No abstract available
Steven G. Krantz
Rocky Mountain J. Math. 41 (4), 1265-1272, (2011) DOI: 10.1216/RMJ-2011-41-4-1265
No abstract available
Chun-Te Lee, Jinn-Liang Liu
Rocky Mountain J. Math. 41 (4), 1273-1289, (2011) DOI: 10.1216/RMJ-2011-41-4-1273
KEYWORDS: soliton, Hamiltonian system, Fourier spectral method, 35Q5, 37K05
No abstract available
Florian Luca, Igor E. Shparlinski
Rocky Mountain J. Math. 41 (4), 1291-1301, (2011) DOI: 10.1216/RMJ-2011-41-4-1291
No abstract available
T. Machenry, Kieh Wong
Rocky Mountain J. Math. 41 (4), 1303-1327, (2011) DOI: 10.1216/RMJ-2011-41-4-1303
KEYWORDS: symmetric polynomials, Schur polynomials, linear recursions, number fields
No abstract available
Lex E. Renner
Rocky Mountain J. Math. 41 (4), 1329-1359, (2011) DOI: 10.1216/RMJ-2011-41-4-1329
No abstract available
Mostafa Esfahani Zadeh
Rocky Mountain J. Math. 41 (4), 1361-1374, (2011) DOI: 10.1216/RMJ-2011-41-4-1361
KEYWORDS: Novikov-Shubin inequalities, delocalized Betti numbers, Witten's Laplacian, 58J35, 58E05
No abstract available
Zhizheng Zhang, Na Li
Rocky Mountain J. Math. 41 (4), 1375-1393, (2011) DOI: 10.1216/RMJ-2011-41-4-1375
KEYWORDS: Basic hypergeometric series, $(f,g)$-inversion series relations, transformation formula, $q$-triplicate inverse, 33D15, 33D40, 05A19
No abstract available
Back to Top